# SDR IPXA2019030739816

- Difficulty date: February 20, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 17,210 hours, 10,668 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53773487226
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR FUSELAGE SKIN DENT BETWEEN FR21-22, STR 53R-54R. REPAIRED IAW SRM 53-10-12, PARA. 10.
